Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having cramps and pounding sensation after sex, even though took emergency contraceptives

my wife has right back pain since yesterday. she says it feels cramped. we had sex 10 days ago and took emergency contraceptives. she began bleeding heavily. on consulting a doc she was told that chances of pregnancy are very slight. but now she feels a pounding sensation. the pain is very bad that she cant sleep. thank you in advance
Asked On : Tue, 1 Feb 2011
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
she has nausea, and fever tooo...
Answered: Tue, 1 Feb 2011
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
spasmodic pain in lower abdomen may be due to dysmenorrhoea which is very common, this will be increased with pelvic inflamatory disease, dont worry this ca be treated with simple antiinflamatory drugs like mefenemic acid. Ruling out of appendicitis and uretric colic is necessary. consult your gynecologist for further evaluation and treatment,
Take care
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor